Global existence results for neutral functional differential inclusions with state-dependent delay

  • E. Alaidarous
  • M. Benchohra
  • I. Medjadj

Abstract

We consider the existence of global solutions for a class of neutral functional differential inclusions with state-dependent delay. The proof of the main result is based on the semigroup theory and the Bohnenblust – Karlin fixed point theorem.
Published
25.11.2018
How to Cite
AlaidarousE., BenchohraM., and MedjadjI. “Global Existence Results for Neutral Functional differential inclusions With State-Dependent Delay”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 70, no. 11, Nov. 2018, pp. 1443-56, http://umj.imath.kiev.ua/index.php/umj/article/view/1648.
Section
Research articles